Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Seizure after nose operation for polyups. Prescribed eptoin. Had recurring seizures. Will it cure completely?

I have bee suffering from seizures once in three years. Now I have taken proziquintal tablets in the year 1992 and After that I have no seizures for 18 years. Last befor year I got seizures after I have undergone operation for nose due to polyups. At that time doctor advised to take eptoin er 300 mg. whether it cures completely and what are the side effects
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Dear patient

Thanks for your query.

One thing is certain that you have very infrequent seizures. Thus the chance of seizure free period is likely to be large. Other thing you need to understand is that anti epileptic drugs like eptoin don't cure the seizures. They are prophylactic medication to prevent seizures. The side effects are skin rashes, co ordination problems, gum problems with long term use.
Answered: Tue, 12 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor